I am sorry to hear about your abdominal pain, I will try my best to help you out there. Abdominal pain can be due to many reasons. But in your case, since the pain aggravates after taking food, it could be due to Helicobacter Pylori infection, which may have resulted in the formation of gastric ulcer. H. Pylori are a spiral shaped bacterium that is located in the mucosal layer of the stomach. However it may inhibit or exacerbate acid reflux depending on how the infection affects the stomach.
So in your case this could have happened from the digestion of mucosa with acid and pepsin of the gastric juice. The other factors that also aggravate this condition are NSAID'S like Aspirin, smoking, alcohol consumption. Patients usually present with pain in the upper abdomen that aggravates on taking food, bloating, nausea, and fullness.
I would suggest you to get an endoscopy done. Here the doctor can examine the stomach lining by passing a flexible tube down the esophagus and biopsy can be taken. You can also get a H. pylori test done using the blood, stool sample, breath test.
I also will recommend a few methods to ease your pain
a) Avoid use of Aspirin and other non-steroidal anti-inflammatory drugs.
b) Alcohol to be moderated.
c) Antacids like sodium bicarbonate can be used about 30 ml 1-3 hours after food and at bedtime for 4-6 weeks.
d) Tablet ranitidine 150 mg twice a day before food for a week.
Hope this helps.